# SDR MASA2012121452347

- Difficulty date: December 14, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 19,263 hours, 16,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL EMERGENCY FLOOD LIGHT AT ROW 18 INOPERATIVE.  MAINTENANCE REPLACED THE LAMP.
